# SDR CA980331021

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 455361
- Condition: Stiff
- Location: Mixture Control
- Part time: 2,755 hours
- Component: 455361
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH PROP AND MIXTURE CONTROL CABLES VERY STIFF.  AREA BEHIND TURBO BADLY CORRODED.  CABLES REPLACED.
